Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online
Ask a Urologist   »  

Discoloration of penile foreskin and pulsing in genitals. Advice?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
Yes I have discolouration of my foreskin and a pulsing in genitails which comes and goes can you assist
Posted Wed, 18 Apr 2012 in Penis Problems
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for posting your query.
Having discoloration of the foreskin with intermittent pulsations in the genitalia is suggestive of an infection in the area. It could have occurred due to abrasion of the penis during the oral sexual encounter. Since the penis is a highly vascular organ, any slight superficial injury will appear like a discoloration of the foreskin. But this is a benign condition and heal on its own and subside on its own.
Application of 1 % Hydrocortisone cream to the foreskin might help reduce the lesion.
In addition taking medication like Ibuprofen 400 mg three times a day ( if you are not allergic to ) will help in early resolution of the inflammation.

In addition development of symptoms including fever, mucopurulent discharge, burning micturition, ulceration, bleeding from the discolored areas of the penis and enlarged lymph nodes in the groin are symptoms that you should watch out for. In such a situation consulting a doctor for a examination and STD testing might be helpful.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor